Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 16 found articles
 
 
  On Wiener’s Theorem for functions periodic at infinity
 
 
Title: On Wiener’s Theorem for functions periodic at infinity
Author: Strukova, I. I.
Appeared in: Siberian mathematical journal
Paging: Volume 57 (2016) nr. 1 pages 145-154
Year: 2016
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands